Alabaman paradoksi

Research output: Contribution to journalArticleProfessional

Standard

Alabaman paradoksi. / Alestalo, Pekka.

In: Matematiikkalehti Solmu, No. 2, 2007, p. 26-27.

Research output: Contribution to journalArticleProfessional

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{1547089b90e64bf88a565daee872edc9,
title = "Alabaman paradoksi",
author = "Pekka Alestalo",
year = "2007",
language = "Suomi",
pages = "26--27",
journal = "Matematiikkalehti Solmu",
issn = "1458-8048",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Alabaman paradoksi

AU - Alestalo, Pekka

PY - 2007

Y1 - 2007

M3 - Article

SP - 26

EP - 27

JO - Matematiikkalehti Solmu

T2 - Matematiikkalehti Solmu

JF - Matematiikkalehti Solmu

SN - 1458-8048

IS - 2

ER -

ID: 3515074